# SDR DALA2017120908546

- Difficulty date: December 8, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N306DQ
- Make and model: Boeing 737732
- Aircraft serial: 29633
- Aircraft time: 27,008 hours, 11,891 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION ON FLOORBEAM STATION 986.5 BTW RBL 35. MAINTENANCE REPAIRED PER SRM 51-10-02 PARA 15 AND (HFEC) WAS ACCOMPLISHED ON FLOORBEAM STA 986.5 BTW RBL 35 TO RBL 46 AND LBL 34.
